... this? I was prescribe to take it for 10 days once a day. My husband and I are trying to conceive as well is it possible to get pregnant afterwards
I've read that after taking medroxyprogesterone it is normal to bleed afterwards. Is it true? Why i?
Question posted by 1ovingmom on 2 May 2013
Last updated on 6 May 2013 by Marvell
Yes, it is normal to bleed after taking and stopping medroxyprogesterone. How long the period will last depends on the individual.
It's difficult to say that you will definitely become pregnant after taking medroxyprogesterone.
I am assuming you have absent or irregular periods. Medroxyprogesterone is given to elevate the levels of progesterone and after 10 days when you stop taking it, the levels of progesterone drops, and should normally cause you to ovulate. But unfortunately, some women don't ovulate even after having their period.
So hopefully you are lucky and do ovulate after you have your period... but even ovulating won't guarantee that you become pregnant ... it's a complicated process.
I do wish you all the best though.
- Medroxyprogesterone uses and safety info
- Medroxyprogesterone information for Healthcare Professionals (includes dosage details)
- Side effects of Medroxyprogesterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.